Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Algebras of Fourier transforms with closed restrictions


Author: Benjamin B. Wells
Journal: Trans. Amer. Math. Soc. 260 (1980), 631-636
MSC: Primary 43A20; Secondary 46J10
MathSciNet review: 574805
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let G denote a compact abelian group and let B denote a Banach subalgebra of A, the algebra of complex-valued functions on G whose Fourier series is absolutely convergent. If B contains the constant functions, separates the points of G, and if the restriction algebra, $ B(E)$, is closed in $ A(E)$ for every closed subset E of G, then $ B = A$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A20, 46J10

Retrieve articles in all journals with MSC: 43A20, 46J10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1980-0574805-2
PII: S 0002-9947(1980)0574805-2
Article copyright: © Copyright 1980 American Mathematical Society